# SDR CAL950150

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14760
- Make and model: Boeing 727227
- Aircraft serial: 21118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

FLT NR 0603 - EWR - THE RT MLG RED UNSAFE LIGHT AND RT GEAR DOOR LIGHTS ILLUMINATED IN FLIGHT.  FUEL WAS DUMPED AND THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE PEFORMED EXTENSION AND RETRACTION OF THE LANDING GEAR AND NO DEFECTS WERE NOTED.  THE PROBLEM COULD NOT BE DUPLICATED.  (Z)
